Theoretically supported scalable BETI method for variational inequalities

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/65008

Show full item record


Title: Theoretically supported scalable BETI method for variational inequalities
Author: Bouchala, Jiří
Dostál, Zdeněk
Sadowská, Marie
Date issue: 2008
Citation: Computing. 2008, vol. 82, no. 1, p. 53-75.
URI: http://hdl.handle.net/10084/65008
ISSN: 0010-485X
1436-5057
DOI: 10.1007/s00607-008-0257-3
URI: http://dx.doi.org/10.1007/s00607-008-0257-3
Type: article
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics